Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

PTSD, quit smoking, weening off Resperidone. Fatigued, hearing random voices, gastrointestinal problems. Any ideas ?

Hi, My name is AAAAAA...I suffer from PTSD....I recently quit smoking pot again...had three yrs in before the last 2 yrs or so...I also wheened myself off of Resperidone about two wks ago and weened off of Flueroxetine (anti-depressants) months ago... I am extremely fatigued and haven t slept through a night in months having nightmares but lastnight I could hear a series of voices just saying random things...this morning I awoke to pretty serious dizzy spells and I also experienced a cold sensation in the back of my head...chest pains and shortness of breath...I also have gastrointestinal problems that cause severe pains resembling labour pains during child birth.And I have a damaged ovary from four csections that riddled me with adhesions according to a gynocologist who performed a laporoscopy years ago....i can t tell if these new symptoms are stress related or something else related to my health problems...any ideas?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
welcome to Healthcare Magic.

Hearing random voices is a psychotic symptoms. It can occur in depression with psychotic symptoms or psychosis. Risperidone control these voices. So, it is not wise to taper medicine yourself, which can lead to recurrence of psychological symptoms.

Your other physical and somatic complaints can be due to stress and anxiety originating due to auditory hallucinations. But it is better to rule any medical problem by examination by general physician. Same time review with your psychiatrist for reassessment and future treatment planning.

Wish you all the best.

Dr Ashish Kumar Mittal
Answered: Mon, 25 Feb 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor